I took 3 dose of I 100 kg of the equine equimax every 2 hours last night.
I woke up today and something strange happened to my vision. It's starting to go away, but it was like I was high on drugs and I was seeing in fragments.
I don't think I trust it. I took enough for an 800 lb. horse in the course of 6-8 hours, however I have read on the internet that this is what you need to take. Basically on the syringe I pumped to the line each time, and drank water with it.
I didn't eat any food with it maybe that was why?
I thought that if I has some Sugar it would make them all go into my intestines.
There was a ton of movement in my body after I took the 3 doses, meaning I think the medication was hurting them. I also took some garlic with it to make it worse for them. I have had 2 pieces of cake this week, which is unusual. it did make my heart race a little, from the sugar, it was worth it though. I hadnt' had cake in many years.
I I don't like what it did to my vision though kind of scared me, has that happeded to anyone else?.
I'm not poisoned, I think I took it close to bedtime without any food and a little water so that didn't help.
I bought 2 equimax, should I only contintue with 1 100kg per day instead of 3?
So i just took a half a bottle of red clover herb to try to protect some of the neurology and liver damage, and it may be helping.
Honestly, I know that what I did was probably too much, I only want them to die, I can't take this anymore.